# SDR SWAA2021042718225

- Difficulty date: September 16, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD CARGO FRAME AT STA 420 BETWEEN STR22R - STR23R UPPER FLANGE WITH (2 EACH) ELONGATED HOLES AT FASTENER LOCATION. PREVIOUS REWORK NOT APPLICABLE PER SRM; REFERENCE N/R W50072 / CUTOUT DAMAGE AREAS AT FWD CARGO FRAME STA.420; BETWEEN STR21R - 24R; AND INSTALLED REPAIR REF. AAR RES-WI # 2016199-13 REV IR AND EA NO. 20-153-01771 REV IR.
